Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Skin started getting dark. Any effective medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
My skin is getting barker day by day can i know any body lotion or any night cream which i can maintain my skin complextion
Posted Sat, 29 Dec 2012 in Pigmentation Problems
Answered by Dr. Sudarshan 1 hour later
Thanks for writing in .
Pigmentation can be due to tanning and sun exposure. Also a few factors like a anemia ,liver disease etc.
Have done your hemoglobin level recently?
Do you have outdoor job?
Are you on any drugs?

My advise to you would be -
To avoid sun exposure and use good quality sunscreen like suncross 50 during day time over face and sunscreen body lotion of SPF 15 over body.
Also take vitamin C containing food like lemon juice daily .also you can take tab .Limcee 1 daily.
Also you can take tab.oxytard one daily.

Hope this helps.
I will be available for follow up.
MD dermatologist .
Above answer was peer-reviewed by
Follow-up: Skin started getting dark. Any effective medicine? 46 hours later
Hi XXXXXXX thanks for your quick respond.

hemoglobin level test i havent gone through.

No outdoor work but i will go to ground on sundays (weekly 1 day)

No i am not on drugs.

I will be pleased if u mention which sunscreen i need to use.

Which all body lotion will comeWill be eagrly waiting for your reply.
Answered by Dr. Sudarshan 7 hours later
Hi again XXXXXXX
Avoid any unintended sun exposure. Even one day sun exposure can cause tanning and darkening.
Suncross 50 sunscreen is good for face. Also a sunscreen of SPF 30 like sper sunscreen is good for body.Use full sleeves clothes.
Take one fruit per day.
Drink lot of water daily.
Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor